# SDR CA100224007

- Difficulty date: February 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD: DURING REVENUE FLIGHT, THE LT ENGINE ENCOUNTERED HIGH TORQUE AND ITT BEFORE IS WAS SHUTDOWN.   A BORESCOPE INSP OF THE ENGINE SHOWED DAMAGE TO THE HOT SECTION AND IT WAS REMOVED. NO OTHER DETAILS ARE AVAILABLE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC  20100224007)
